Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Diophantine sets over $ {\bf Z}[T]$


Author: J. Denef
Journal: Proc. Amer. Math. Soc. 69 (1978), 148-150
MSC: Primary 02F50; Secondary 10B99, 10N99
MathSciNet review: 0462934
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {\mathbf{Z}}[T]$ be the ring of polynomials with integer coefficients. We prove that every recursively enumerable subset of $ {\mathbf{Z}}[T]$ is diophantine over $ {\mathbf{Z}}[T]$. This extends a theorem of Davis and Putnam which states that every recursively enumerable subset of Z is diophantine over $ {\mathbf{Z}}[T]$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02F50, 10B99, 10N99

Retrieve articles in all journals with MSC: 02F50, 10B99, 10N99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0462934-X
PII: S 0002-9939(1978)0462934-X
Keywords: Diophantine sets, Hilbert's tenth problem, unsolvable problems, recursively enumerable sets, diophantine equations
Article copyright: © Copyright 1978 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia